# SDR DALA2023031001768

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION AT FLOOR SUPPORT STA 760 BTWN RBL 50 AND RBL 60 PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00543: FLOOR SUPPORT WAS FABRICATED AND REPLACED PER B757-200 DWG 143N5845-45 AND B757- 200 SRM. (2662913)
